Fixed point theorems in a space with three metrics

Mohamed Amine Farid, Karim Chaira, El Miloudi Marhrani, Mohamed Aamri

Abstract


The purpose of this paper is to present some fixed point results for Banach, Kannan and Chatterjea contraction in a space with three metrics supported by some examples.


Full Text: PDF

How to Cite this Article:

Mohamed Amine Farid, Karim Chaira, El Miloudi Marhrani, Mohamed Aamri, Fixed point theorems in a space with three metrics, Advances in Fixed Point Theory, Vol 7, No 2 (2017), 266-288

Copyright © 2017 Mohamed Amine Farid, Karim Chaira, El Miloudi Marhrani, Mohamed Aamri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.